MathSciNet Relay Station
MathSciNet bibliographic data
MR1628754 (99c:57013) 57M25
Cooper, D.; Long, D. D. Representation theory and the $A$-polynomial of a knot. Knot theory and its applications. Chaos Solitons Fractals 9 (1998), no. 4-5, 749–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement